A Note on a Bermond's Conjecture

Danut Marcu

Publications de l'Institut Mathématique (1986)

  • Volume: 39(53), Issue: 59, page 33-34
  • ISSN: 0350-1302

How to cite


Danut Marcu. "A Note on a Bermond's Conjecture." Publications de l'Institut Mathématique 39(53).59 (1986): 33-34. <http://eudml.org/doc/261041>.

author = {Danut Marcu},
journal = {Publications de l'Institut Mathématique},
keywords = {cycle partition; cycle decomposition},
language = {eng},
number = {59},
pages = {33-34},
publisher = {Matematički institut SANU},
title = {A Note on a Bermond's Conjecture},
url = {http://eudml.org/doc/261041},
volume = {39(53)},
year = {1986},

AU - Danut Marcu
TI - A Note on a Bermond's Conjecture
JO - Publications de l'Institut Mathématique
PY - 1986
PB - Matematički institut SANU
VL - 39(53)
IS - 59
SP - 33
EP - 34
LA - eng
KW - cycle partition; cycle decomposition
UR - http://eudml.org/doc/261041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.